Ask The Doctor > Questions & Answers > My penis is reddish I need some cream or a

My penis is reddish I need some cream or a

Patient: My penis is reddish I need some cream or a pill for it can you help me

 

 

Doctor: Hello,Welcome to ATD. Thank you for the query.You are probably suffering from inflammation of the penis known as balanitis.The main cause of balanitis is poor hygiene. Poor hygiene causes harmful bacteria to overpopulate the area, which can lead to infection. The foreskin of the penis is an ideal place for bacteria to grow.Irritation in the area can also cause balanitis. Irritation can arise from:not rinsing soap completely off of your penis after showeringusing scented soaps to clean the penisusing bar soap that dries out the skinusing scented lotions or sprays on the penisBefore applying any treatment option, it is important to avoid using irritants such as perfumed soap, lotion, or powder. This prevents further irritation of the foreskin. I suggest you try over-the-counter 1% hydrocortisone twice a day for a week. If that doesn’t help, ask your doctor to have a look.Hope this helps. Take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment